RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Stanković, Bogoljub

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:296
Abstract pages:371
Full texts:190
References:19

http://www.mathnet.ru/eng/person22373
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/166255

Publications in Math-Net.Ru
2013
1. N. Nikolov, B. Stanković, “Об одном функциональном уравнении”, Mat. Pros., Ser. 3, 17 (2013),  192–195  mathnet
1994
2. B. Stanković, “Asymptotic almost periodic distributions, application to partial differential equations”, Trudy Mat. Inst. Steklov., 203 (1994),  449–460  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 203 (1995), 367–375
1985
3. B. Stanković, “Abelian and Tauberian theorems for Stieltjes transforms of distributions”, Uspekhi Mat. Nauk, 40:4(244) (1985),  91–103  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 99–113  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019